# SDR R61A201701250132

- Difficulty date: January 25, 2017
- Submitted: February 20, 2017
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 34,237 hours, 21,387 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 17003335001
- Condition: Corroded
- Location: Frm 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME ANGLE AT FRAME 17 BETWEEN STRINGER 28R AND 28L.  REMOVED AND REPLACED FRAME ANGLE IAW SRM 51-41-01.
